MathSciNet Relay Station
MathSciNet bibliographic data
MR1939786 30F45 (30C65 31B25)
Bonk, Mario; Koskela, Pekka Conformal metrics and size of the boundary. Amer. J. Math. 124 (2002), no. 6, 1247–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement